# SDR USAA070366

- Difficulty date: May 8, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N511AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23594
- Aircraft time: 59,079 hours, 59,079 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM T-CAP AT BS 986.5, BL 0.0-BL 5 HAS CORROSION.  FAB'D & INSTALLED FILLERS, ANGLES, STRAPS PER EA 98654, CORR LEVEL 2, DEFECT SIZE:  4 AREAS; 2 = 1" X .75" X .010" TO .025", AND 2 = 1" X 2" X .060".
